Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1976, Volume 44, Issue 6

Social Welfare and Income Distribution<1239:SWAID>2.0.CO;2-C
p. 1239-1251

Efraim Sadka

This paper explores the implications of the additive social welfare function and the max-min criterion on the optimal distributions of labor and income.

Log In To View Full Content

Journal News